Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some elements in the stable homotopy of spheres


Author: Wên Hsiung Lin
Journal: Proc. Amer. Math. Soc. 95 (1985), 295-298
MSC: Primary 55Q45; Secondary 55T15
DOI: https://doi.org/10.1090/S0002-9939-1985-0801341-8
MathSciNet review: 801341
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An infinite family in $ {}_2\pi _*^s$ at Adams filtration 4 is constructed.


References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, On the structure and applications of the Steenrod algebra, Comment. Math. Helv. 32 (1985), 180-214. MR 0096219 (20:2711)
  • [2] -, On the non-existence of elements of Hopf invariant one, Ann. of Math. (2) 72 (1960), 20-104. MR 0141119 (25:4530)
  • [3] -, Operations of the $ n$-th kind in $ K$-theory and what we don't know about $ {\mathbf{R}}{P^\infty }$, London Math. Soc. Lecture Note Ser. 11 (1974), 1-9.
  • [4] M. F. Atiyah, Thom complexes, Proc. London Math. Soc. (3) 11 (1961), 291-310. MR 0131880 (24:A1727)
  • [5] E. H. Brown, Jr. and S. Gitler, A spectrum whose cohomology is a certain cyclic module over the Steenrod algebra, Topology 12 (1973), 283-295. MR 0391071 (52:11893)
  • [6] E. H. Brown, Jr. and F. P. Peterson, On the stable decomposition of $ {\Omega ^2}{S^{r + 2}}$, Trans. Amer. Math. Soc. 243 (1978), 287-298. MR 0500933 (58:18424)
  • [7] R. Bruner, An infinite family in $ {\pi _*}{S^0}$ derived from Mahowald's $ {\eta _j}$ family, Proc. Amer. Math. Soc. 82 (1981), 637-639. MR 614893 (82j:55016)
  • [8] R. L. Cohen, J. D. S. Jones and M. E. Mahowald, The Kervaire invariant of immersions, Ivent. Math. (to appear). MR 774531 (86d:57014)
  • [9] D. M. Davis, An infinite family in the cohomology of the Steenrod algebra, J. Pure Appl. Algebra 21 (1981), 145-150. MR 614377 (82e:55034)
  • [10] I. M. James, Spaces associated with Stiefel manifolds, Proc. London Math. Soc. (3) 9 (1959), 115-140. MR 0102810 (21:1596)
  • [11] M. E. Mahowald, A new infinite family in $ {}_2\pi _*^s$, Topology 16 (1977), 249-256. MR 0445498 (56:3838)
  • [12] J. P. May, The cohomology of restricted Lie algebras and Hopf algebras; application to the Steenrod algebra, Dissertation, Princeton Univ., 1964. MR 0185595 (32:3059)
  • [13] V. P. Snaith, A stable decomposition for $ {\Omega ^n}{S^n}X$, J. London Math. Soc. (2) 2 (1974), 577-583. MR 0339155 (49:3918)
  • [14] M. C. Tangora, On the cohomology of the Steenrod algebra, Math. Z. 116 (1970), 18-64. MR 0266205 (42:1112)
  • [15] H. Toda, Composition methods in homotopy groups of spheres, Ann. of Math. Stud., no. 49, Princeton Univ. Press, Princeton, N. J., 1962. MR 0143217 (26:777)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55Q45, 55T15

Retrieve articles in all journals with MSC: 55Q45, 55T15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0801341-8
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society